A semiclassical formulation of the chiral magnetic effect and chiral anomaly in even d+1 dimensions


Dayı Ö. F. , ELBISTAN M.

INTERNATIONAL JOURNAL OF MODERN PHYSICS A, vol.31, no.13, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 13
  • Publication Date: 2016
  • Doi Number: 10.1142/s0217751x16500743
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS A

Abstract

In terms of the matrix valued Berry gauge field strength for the Weyl Hamiltonian in any even space-time dimensions a symplectic form whose elements are matrices in spin indices is introduced. Definition of the volume form is modified appropriately. A simple method of finding the path integral measure and the chiral current in the presence of external electromagnetic fields is presented. It is shown that within this new approach the chiral magnetic effect as well as the chiral anomaly in even d + 1 dimensions are accomplished straightforwardly.